MAUDE Adverse Event Report: TRUMPF MEDIZIN SYSTEME GMBH + CO. KG PST 500; TABLE, OPERATING-ROOM, ELECTRICAL

TRUMPF MEDIZIN SYSTEME GMBH + CO. KG PST 500; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 4080100
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was checked and a possible installation failure of the hydraulic brake system identified.The hydraulic brake system was corrected and the device checked for functionality.Further investigation should review the installation process and confirm the root cause.Investigation results will be provided within a final report if new information will become available.
 
Event or Problem Description
The customer reported the operating table was on the brakes when starting the surgical procedure.After ten minutes two brakes released and the device was rocking.No harm or significant impact to the surgical procedure was reported.This report was filed in our complaint handling system as complaint # (b)(4).
 
Additional Manufacturer Narrative
During investigation of the device it was determined that the hydraulic hoses for the brake system were installed in a wrong order.This caused the brake system to not work correctly and following two brakes to release.Prior the described event occurred the hydraulic unit of the device was exchanged by a service technician.The wrong installation of the hoses was done at this service event.The service manual includes a section for the correct installation of the hoses and the exchange of the hydraulic system is also a part of the service training for this device.After the correction of the hydraulic hoses the device was working as intended.The root cause was traced to a human failure - not following the repair instructions.As no similar events are known and based on the above findings no further actions are required.
 
Event or Problem Description

Brand Name
PST 500
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
TRUMPF MEDIZIN SYSTEME GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
steffen ulbrich
carl-zeiss-strasse 7-9
saalfeld/ thueringen 07318
GM   07318
MDR Report Key12437992
Report Number3007143268-2021-00014
Device Sequence Number17116547
Product Code GDC
UDI-Device Identifier00887761979390
UDI-Public887761979390
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number4080100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2021
Supplement Date Received by Manufacturer08/13/2021
Initial Report FDA Received Date09/08/2021
Supplement Report FDA Received Date12/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown